# SDR UIEA2012062200274

- Difficulty date: June 22, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 52,024 hours, 8,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT INSPECTION FOUND A HOLE IN THE FUSELAGE SKIN ABOVE THE LT BODY GEAR APPROX SIZE 1" X 3".  ACCOMPLISHED TIME LIMITED REPAIR IAW E/O 4453A736.
